# SDR SWAA2025102225700

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8961K
- Make and model: Boeing 737-8
- Aircraft serial: 42619
- Aircraft time: 1,018 hours, 546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FWD FLIGHT ATT FLASHLIGHT IS INOPERATIVE.   PERFORMED FWD FLASHLIGHT TEST AMM 25-64-00 AND OPS CHK GOOD.
